# SDR 05010

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 61,799 hours, 16,602 cycles
- Engine: Pwa JT9D7J
- Engine time: 65,735 hours, 21,676 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Condition: Loose
- Location: 8th Stage
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AT FL 34.0, NR 2 ENG START VALVE LIGHT ILLUMINATED; FOLLOWED CHECKLIST.  NR 2 THROTTLE SEIZED; RAN SEVERE DAMAGE CHECKLIST.  ALL ENGINE INDICATIONS NORMAL.  PERFORMED VISUAL INSPECTION TO ENGINE.  FOUND 8TH STAGE BLEED DUCTS LOOSE AND START VALVE DAMAGED.  INSTALLED SERVICEABLE 8TH STAGE DUCTS AND STARTER LEAK AND OP'S CHECK GOOD IAW B747 MM 71-00-00.
